Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Weakness after working, lack of energy. Taking cobadex forte, yellow urine. Safe medication?

I m of 57 yr old.I ued to feel weaknesses in the evening after my office work. Since last one week I have started taking one cobadex forte once daily. I m feeling some better and some energetic. Pl advice can I continue it daily. any side effect? My urine becomes yellow after cobadex forte. Pl advice
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  692
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
First of all is it only weakness or you are also getting fever, body pain, nausea , loss of appetite ?
How has your sleep been?
If you do not have any other accompanying symptoms then most probably it is exhaustion after work.
You can definitely continue cobadex forte once daily for a month.
Slight yellowish urine after vitamin B complex supplements do occur at times.
Also see that you are drinking enough fluids and is not dehydrated.
However if you also start visualizing yellowish sclera (eyes) and your fatigue continues then you might need further evaluation.
In that case you might have to do: Complete blood count,
Routine urine examination
Liver function test
Answered: Tue, 4 Sep 2012
I find this answer helpful
  User's Response
Sir ur taking multivitamin..u can take it but u should increase physical exercise too

Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor